# SDR 95ZZZM13

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134YV
- Make and model: Beech 1900C
- Aircraft serial: UC134
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AND INSPECTION OF RIGHT OUTBOARD TE FLAP (P/N 35165050259) REVEALED A 1.5 INCH CRACK, LOCATED AT TRAILING EDGE APPROXIMATELY 10 INCHES INBOARD OF END CAP.  STOP DRILLED CRACK AND INSTALLED DOUBLER.
